Alert archive / Michigan / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 8, 2011, 4:25 PM EDT for Chippewa County, Michigan. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2011, 4:25 PM EDT (20:25 UTC)
- Expired
- Jun 8, 2011, 5:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chippewa County, MI
The radar
The NCL Michigan radar (KAPX), 173 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 8.4 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1155 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 1362 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 317 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985
WUUS53 KAPX 082025
SVRAPX
MIC033-082130-
/O.NEW.KAPX.SV.W.0059.110608T2025Z-110608T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHIPPEWA COUNTY IN EASTERN UPPER MICHIGAN...
* UNTIL 530 PM EDT
* AT 423 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOWER TAHQUAMENON FALLS STATE
PARK TO NEWBERRY...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARADISE...SAULT STE. MARIE...HULBERT...ECKERMAN...STRONGS...THREE
LAKES...BAYVIEW CAMPGROUND...RACO...FIBRE...BAY MILLS...BRIMLEY...
BRIMLEY STATE PARK...RUDYARD...MACKINAW LAKE AND PLATT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4666 8502 4654 8501 4651 8504 4648 8500
4650 8495 4654 8494 4650 8495 4647 8491
4645 8480 4649 8463 4643 8455 4644 8447
4651 8438 4651 8435 4616 8462 4622 8512
4625 8512 4625 8524 4661 8525 4668 8517
TIME...MOT...LOC 2025Z 281DEG 21KT 4659 8513 4630 8547
WIND...HAIL 60MPH 1.00IN
$$3 follow-up statements
029
WWUS34 KAPX 082048
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
448 PM EDT WED JUN 8 2011
MIC033-082130-
/O.CON.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
448 PM EDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
CHIPPEWA COUNTY UNTIL 530 PM EDT...
AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF PARADISE TO
SOO JUNCTION...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
SAULT STE. MARIE...HULBERT...ECKERMAN...STRONGS...THREE LAKES...
BAYVIEW CAMPGROUND...RACO...FIBRE...BAY MILLS...BRIMLEY...BRIMLEY
STATE PARK...RUDYARD AND PLATT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4666 8502 4654 8501 4651 8504 4648 8500
4650 8495 4654 8494 4650 8495 4647 8491
4645 8480 4649 8463 4643 8455 4644 8447
4651 8438 4651 8435 4616 8462 4622 8512
4625 8512 4625 8524 4661 8525 4668 8517
TIME...MOT...LOC 2048Z 281DEG 21KT 4656 8494 4627 8528
WIND...HAIL 60MPH 1.00IN
$$927
WWUS34 KAPX 082107
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
507 PM EDT WED JUN 8 2011
MIC033-082130-
/O.CON.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
507 PM EDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
CHIPPEWA COUNTY UNTIL 530 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HULBERT TO 6 MILES NORTHWEST OF
TROUT LAKE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
SAULT STE. MARIE...ECKERMAN...THREE LAKES...STRONGS...FIBRE...
RACO...BAYVIEW CAMPGROUND...RUDYARD...BAY MILLS...BRIMLEY...BRIMLEY
STATE PARK AND PLATT LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4648 8500 4649 8495 4647 8491 4645 8480
4649 8463 4643 8456 4644 8447 4651 8438
4651 8435 4616 8462 4622 8512 4625 8513
4625 8524 4651 8524 4652 8506
TIME...MOT...LOC 2107Z 268DEG 42KT 4640 8512 4625 8506
WIND...HAIL 60MPH 1.00IN
$$458
WWUS34 KAPX 082115
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
515 PM EDT WED JUN 8 2011
MIC033-082125-
/O.CAN.KAPX.SV.W.0059.000000T0000Z-110608T2130Z/
CHIPPEWA MI-
515 PM EDT WED JUN 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHIPPEWA COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED.
LAT...LON 4648 8500 4649 8495 4647 8491 4645 8480
4649 8463 4643 8456 4644 8447 4651 8438
4651 8435 4616 8462 4622 8512 4625 8513
4625 8524 4651 8524 4652 8506
TIME...MOT...LOC 2115Z 281DEG 21KT 4653 8472 4624 8506
WIND...HAIL <50MPH <.50IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:11 PM EDT, 14 minutes earlier.
Area forecast discussion, Jun 8, 4:11 PM EDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
411 PM EDT WED JUN 8 2011
.SYNOPSIS.../ISSUED AT 409 PM/
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF A COLD
FRONT THAT WILL SLOWLY SINK THROUGH NORTHERN MICHIGAN TONIGHT. THIS
FRONT WILL RETURN SIGNIFICANTLY COOLER AND LESS HUMID CONDITIONS FOR
TOMORROW. MORNING CLOUDS AND DRIZZLE WILL GIVE WAY TO IMPROVING
CONDITIONS. THE COLD FRONT WILL BECOME STATIONARY OVER THE OHIO
VALLEY...AND LOW PRESSURE WILL FORM ALONG THE FRONT AND MOVE TO IOWA
FRIDAY. SKIES WILL BECOME CLOUDY WITH RAIN GRADUALLY MOVING IN
FRIDAY AFTERNOON. THIS LOW WILL MOVE THROUGH THE SOUTHERN GREAT
LAKES FRIDAY NIGHT...BRINGING THE POSSIBILITY OF SUBSTANTIAL RAIN
WHICH WILL END SATURDAY.
JZ
&&
.SHORT TERM.../ISSUED AT 409 PM/...TONIGHT
18Z SURFACE ANALYSIS SHOWS COLD FRONT SNAKING SOUTHWESTWARD FROM
EASTERN LAKE SUPERIOR...ACROSS WESTERN UPPER MICHIGAN/NORTHWEST
WISCONSIN/SOUTHEAST IOWA. SECOND ROUND OF STRONG CONVECTION SLIDING
ACROSS NORTHEAST LOWER MICHIGAN AND OUT INTO LAKE HURON. NEW
CONVECTION DEVELOPING CLOSER TO THE FRONT ACROSS CENTRAL UPPER...
ALONG AXIS OF 2500+J/KG MLCAPE. THUNDERSTORM ROUND 3 WILL DEPEND ON
LINE FILLING IN TO THE SOUTHWEST ALONG FRONT WHERE CAP HAS WEAKENED
ACROSS EASTERN PORTIONS OF WISCONSIN AND IOWA OVER THE COMING HOURS.
THIS SEEMS TO BE A REASONABLE IDEA...BUT TIME WILL TELL. DESPITE
MORE LIMITED BOUNDARY LAYER INSTABILITY...HAVE NOT HAD MUCH PROBLEM
GENERATING SEVERE HAIL AND WINDS NORTH OF M-72 THROUGH THE DAY...
AND THIS WILL CONTINUE TO BE A THREAT WITH ANY ADDITIONAL CONVECTION
INTO THIS EVENING ACROSS NORTHERN MICHIGAN. SO WILL DROP INITIAL
SEVERE THUNDERSTORM WATCH AT ZONE ISSUANCE AND SEE IF LATER TRENDS
WARRANT SPC PUTTING UP ANOTHER ONE. ONCE THE COLD FRONT SLIDES
THROUGH THIS EVENING...LOW CLOUDS WILL FILL IN BEHIND.
JPB
&&
.LONG TERM.../ISSUED AT 409 PM/...THURSDAY AND BEYOND
THURSDAY...WITH THE BAROCLINIC ZONE MOVING THROUGH THE FORECAST
AREA, THE BUFKIT SOUNDINGS SHOWS A DECENT INVERSION AROUND 10Z WITH
LOTS OF MOISTURE IN THE LOWER LEVELS. WITH THE MOISTURE INCREASING
WITH HEIGHT, WILL EXPECT THAT THERE WILL BE PATCHY DRIZZLE LEFT IN
THE MORNING. BY THE AFTERNOON, MIXING WILL BEGIN TO TAKE PLACE
DRYING OUT THE REGION.
THURSDAY NIGHT...HIGH PRESSURE CONTINUES OVER THE REGION. SO WILL
LEAVE IT DRY. THE LATEST ECMWF BRINGS RAIN INTO NW LOWER BETWEEN 06Z
AND 12Z. THIS SEEMS A LITTLE QUICK AT THIS POINT, SO WILL CONTINUE
WITH THE GFS/NAM IDEA WITH THE RAIN COMING IN DURING THE DAY ON
FRIDAY.
FRIDAY...THE SFC LOW BEGINS TO NOSE INTO REGION WITH THE BAROCLINIC
ZONE HELPING TO PROVIDE SOME GOOD FORCING WITH THE 50 KNOT JET
STREAK AT 500 MB. SO HAVE THE REGION GOING FROM CHANCE IN THE
MORNING TO LIKELY IN THE AFTERNOON.
FRIDAY NIGHT...LOOKS LIKE THERE IS A BRIEF REPRIEVE IN THE FORCING,
BUT WOULD EXPECT THAT THERE WILL BE SCATTERED SHOWERS AROUND. THEN
BETWEEN 06Z AND 12, THE MODELS LOOK LIKE THEY BRING A DEFORMATION
AXIS INTO THE REGION FOR LIKELY RAIN SHOWERS AND POSSIBLY SOME
THUNDERSTORMS.
SATURDAY...AS THE LOW MOVES OFF TO THE EAST, THE SFC HIGH BEGINS TO
BUILD INTO THE REGION. ANY LEFT OVER SHOWERS IN THE MORNING, SHOULD
ALMOST BE DONE BY THE LATE AFTERNOON. OVERNIGHT, THERE WOULD BE A
CHANCE FOR SOME SHOWERS ALONG THE LAKE HURON SHORELINE, IN THE
EVENING. THE DRY AIR WILL PUSH THOSE OUT, AND WOULD EXPECT A QUIET
NIGHT.
EXTENDED (SUNDAY THROUGH WEDNESDAY)...SUNDAY, AS THE SFC LOW MOVES
INTO QUEBEC, THE RAIN WILL BE LEAVING THE REGION EARLY IN THE
MORNING. SO WILL EXPECT THE DAY TO BE DRY AS THE SFC HIGH AND WEAK
500 MB RIDGE BUILD INTO THE WESTERN GREAT LAKES. MONDAY, THE SFC
HIGH HANGS AROUND THROUGH THE DAY, AND MOST OF THE NIGHT. THE RAIN
IS EXPECTED TO HOLD OFF MONDAY NIGHT AS THE SFC LOW IN THE TEXAS
PANHANDLE AND WARM FRONT IN THE LOWER MISSISSIPPI VALLEY GETS THEIR
ACT TOGETHER. TUESDAY, LOOKS LIKE A 500 MB SHORTWAVE ROTATES SOUTH
OF THE 500 MB LOW NEAR WINNIPEG, AND PHASES A BIT WITH THE SYSTEM IN
THE SOUTHERN PLAINS. SO A CHANCE IS THUNDERSTORMS IS POSSIBLE
THROUGH THE REGION. WEDNESDAY, THE SFC LOW DEVELOPS AND MOVES TOWARD
THE GREAT LAKES, WITH A STRONGER SHORTWAVE AT 500 MB, SO THERE A
CHANCE OF THUNDERSTORMS.
JSL
&&
.MARINE.../ISSUED AT 409 PM/
A COLD FRONT WILL QUICKLY DROP THROUGH THE WATERS INTO THE LATE
EVENING AND OVERNIGHT HOURS...PROVIDING A ROUND OF SHOWERS AND
THUNDERSTORMS...AND SWITCHING WINDS TO THE NORTH. WILL SEE SMALL
CRAFT CONDITIONS PREVAIL THROUGH THIS EVENING FOR LAKE MICHIGAN AS
RAPID AIR MASS CHANGE MAINTAINS SOME GUSTY CONDITIONS. WINDS WILL
BECOME MORE EASTERLY LATER THURSDAY INTO FRIDAY AS HIGH PRESSURE
BUILDS THROUGH ONTARIO...WITH SPEEDS MAINLY 15 KNOTS OR LESS.
JSL
&&
.AVIATION.../ISSUED AT 135 PM/...VALID FOR 18Z TAFS
THUNDERSTORMS WILL CONTINUE TO ROLL ACROSS NORTHERN LOWER MICHIGAN
THROUGH THE EARLY EVENING HOURS...FOLLOWED BY A COLD FRONT AND
WIND SHIFT TO THE NORTH. THIS WILL ALSO BRING IN MVFR CEILINGS TO
ALL TERMINALS OVERNIGHT.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ323-341-
342-344>346.
LS...NONE.
&&Hazardous weather outlook, Jun 8, 4:18 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 418 PM EDT WED JUN 8 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 091200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 418 PM EDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT ONE MORE ROUND OF THUNDERSTORMS ARE EXPECTED THIS EVENING...ENDING DURING THE PRE-DAWN HOURS OF THURSDAY. THE RISK FOR SEVERE THUNDERSTORMS CONTINUES...INCLUDING HAIL IN EXCESS OF ONE INCH DIAMETER AND WIND GUSTS OVER 60 MPH. THERE IS ALSO A THREAT FOR AN ISOLATED TORNADO...ESPECIALLY ACROSS EASTERN UPPER MICHIGAN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL BE FOUND OVER MAINLY NORTHERN LOWER MICHIGAN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. JPB
In the hours before
Local storm report, Jun 8, 3:22 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0314 PM TSTM WND GST 6 E LONG LAKE 44.42N 83.74W
06/08/2011 M58 MPH IOSCO MI MESONET
&&
EVENT NUMBER APX1100481
JHLocal storm report, Jun 8, 3:24 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
324 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND GST 6 W ALPENA 45.07N 83.56W
06/08/2011 E60 MPH ALPENA MI AMATEUR RADIO
&&
EVENT NUMBER APX1100482
JHLocal storm report, Jun 8, 3:43 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
343 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0342 PM TSTM WND DMG ALPENA 45.07N 83.44W
06/08/2011 ALPENA MI CENTRAL DISPATCH
TREES DOWN COUNTYWIDE. NO DETAILS ATTM.
&&
EVENT NUMBER APX1100483
JHLocal storm report, Jun 8, 3:51 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG 4 N HILLMAN 45.12N 83.90W
06/08/2011 MONTMORENCY MI AMATEUR RADIO
LARGE TREE DOWN BLOCKING COUNTY ROAD 451 AT AVELON RD.
TIME EST FROM RADAR.
&&
EVENT NUMBER APX1100484
JHLocal storm report, Jun 8, 3:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
354 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0153 PM HAIL PETOSKEY 45.37N 84.96W
06/08/2011 M0.75 INCH EMMET MI CO-OP OBSERVER
&&
EVENT NUMBER APX1100485
JHLocal storm report, Jun 8, 3:55 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
355 PM EDT WED JUN 08 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0355 PM HEAVY RAIN BOYNE CITY 45.18N 84.96W
06/08/2011 M2.42 INCH CHARLEVOIX MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100486
JHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:03 PM EDT | Special Marine Warning | APX | 114 min | |
| Jun 7, 8:57 PM EDT | Special Marine Warning | APX | 49 min | |
| Jun 8, 1:02 AM EDT | Small Craft Advisory | APX | 22 hr | |
| Jun 8, 5:52 AM EDT | Special Marine Warning | APX | 83 min | |
| Jun 8, 6:44 AM EDT | Gale Warning | APX | 4 hr | |
| Jun 8, 6:44 AM EDT | Small Craft Advisory | APX | 16 hr | |
| Jun 8, 6:48 AM EDT | Special Marine Warning | APX | 87 min | |
| Jun 8, 7:13 AM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 8, 8:12 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Emmet, Otsego | 48 min |
| Jun 8, 9:08 AM EDT | Special Marine Warning | APX | 67 min | |
| Jun 8, 9:33 AM EDT | Severe Thunderstorm Warning | APX | Leelanau | 27 min |
| Jun 8, 9:34 AM EDT | Special Marine Warning | APX | 86 min | |
| Jun 8, 10:26 AM EDT | Special Marine Warning | APX | 94 min | |
| Jun 8, 11:10 AM EDT | Special Marine Warning | APX | 78 min | |
| Jun 8, 11:39 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Emmet, Otsego | 51 min |
| Jun 8, 11:41 AM EDT | Special Marine Warning | APX | 16 min | |
| Jun 8, 12:50 PM EDT | Special Marine Warning | APX | 66 min | |
| Jun 8, 1:16 PM EDT | Special Marine Warning | APX | 43 min | |
| Jun 8, 1:27 PM EDT | Special Marine Warning | APX | 93 min | |
| Jun 8, 1:32 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Emmet, Leelanau | 43 min |
| Jun 8, 1:35 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Benzie, Grand Traverse, Kalkaska, Leelanau | 40 min |
| Jun 8, 2:15 PM EDT | Severe Thunderstorm Warning | APX | Antrim, Charlevoix, Cheboygan, Otsego | 35 min |
| Jun 8, 2:23 PM EDT | Special Marine Warning | APX | 55 min | |
| Jun 8, 2:40 PM EDT | Severe Thunderstorm Warning | APX | Alpena, Cheboygan, Montmorency, Otsego, Presque Isle | 65 min |
| Jun 8, 2:42 PM EDT | Special Marine Warning | APX | 2 hr | |
| Jun 8, 3:42 PM EDT | Special Marine Warning | APX | 83 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.